REPOZYTORIUM UNIWERSYTETU
W BIAŁYMSTOKU
UwB

Proszę używać tego identyfikatora do cytowań lub wstaw link do tej pozycji: http://hdl.handle.net/11320/21354
Tytuł: On the Permanent of a Matrix
Autorzy: Romanowicz, Ewa
Grabowski, Adam
Data wydania: 2006
Data dodania: 29-paź-2026
Wydawca: University of Białystok
Źródło: Formalized Mathematics, Volume 14, Issue 1, Pages 13-20
Abstrakt: We introduce the notion of a permanent [13] of a square matrix. It is a notion somewhat related to a determinant, so we follow closely the approach and theorems already introduced in the Mizar Mathematical Library for the determinant. Unfortunately, the formalization of the latter notion is at its early stage, so we had to prove many very elementary auxiliary facts.
Afiliacja: Ewa Romanowicz - Institute of Mathematics, University of Białystok
Adam Grabowski - Institute of Mathematics, University of Białystok
Sponsorzy: This work has been partially supported by the KBN grant 4 T11C 039 24 and the FP6 IST grant TYPES No. 510996.
Opis: This is a part of the author's MSc thesis.
URI: http://hdl.handle.net/11320/21354
DOI: 10.2478/v10037-006-0003-2
ISSN: 1426-2630
e-ISSN: 1898-9934
Typ Dokumentu: Article
metadata.dc.rights.uri: https://creativecommons.org/licenses/by-sa/4.0/
Właściciel praw: © 2008 Ewa Romanowicz, Adam Grabowski, published by University of Białystok
This work is licensed under the Creative Commons License.
Występuje w kolekcji(ach):Artykuły naukowe (WInf)
Formalized Mathematics, 2006, Volume 14, Issue 1

Pliki w tej pozycji:
Plik Opis RozmiarFormat 
On_the_Permanent_of_a_Matrix.pdf107,6 kBAdobe PDFOtwórz
Pokaż pełny widok rekordu Zobacz statystyki


Pozycja ta dostępna jest na podstawie licencji Licencja Creative Commons CCL Creative Commons